# SDR 02FDEA00787

- Difficulty date: October 29, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS BENT AT BS 1010, LBL 30, WL 146.  REPAIRED FRAME BS 1010 LBL 30 WL 146 IAW EA 7-5310-67044 AND SRM 51-40-3  FIG 1.
